BibTeX record journals/combinatorica/Elia86

download as .bib file

@article{DBLP:journals/combinatorica/Elia86,
  author    = {Michele Elia},
  title     = {On the non-existence of Barker sequences},
  journal   = {Combinatorica},
  volume    = {6},
  number    = {3},
  pages     = {275--278},
  year      = {1986},
  url       = {https://doi.org/10.1007/BF02579388},
  doi       = {10.1007/BF02579388},
  timestamp = {Thu, 18 May 2017 09:53:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorica/Elia86},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI